Title

Estimation with Survey Data under Nonignorable Non-Response or Informative Sampling

Publication Type

Journal Article

Publication Date

2002

Abstract

This article studies a likelihood-based estimation method for data with nonignorable nonresponse. The likelihood is semiparametric in the sense that it consists of a parametric component for the response mechanism and a nonparametric component for the distribution of the variable of interest and the covariates.

Discipline

Econometrics

Research Areas

Econometrics

Publication

Journal of the American Statistical Association

Volume

97

Issue

457

First Page

193

Last Page

200

ISSN

0162-1459

Publisher

Taylor and Francis

Additional URL

http://www.jstor.org/stable/3085774

This document is currently not available here.

Share

COinS